Statistical properties of defect-mediated turbulence

L. Gil, J. Lega, J. L. Meunier

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


We study some statistical properties of a turbulent state described by a generalized Ginzburg-Landau equation and characterized by topological defects.

Original languageEnglish (US)
Pages (from-to)1138-1141
Number of pages4
JournalPhysical Review A
Issue number2
StatePublished - 1990

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics


Dive into the research topics of 'Statistical properties of defect-mediated turbulence'. Together they form a unique fingerprint.

Cite this